- -

Topological and categorical properties of binary trees

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Topological and categorical properties of binary trees

Mostrar el registro completo del ítem

Pajoohesh, H. (2008). Topological and categorical properties of binary trees. Applied General Topology. 9(1):1-14. doi:10.4995/agt.2008.1863.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85927

Ficheros en el ítem

Metadatos del ítem

Título: Topological and categorical properties of binary trees
Autor:
Fecha difusión:
Resumen:
[EN] Binary trees are very useful tools in computer science for estimating the running time of so-called comparison based algorithms, algorithms in which every action is ultimately based on a prior comparison between two ...[+]
Palabras clave: Algorithm , Decision tree , Lower topology , Semilattice
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1863
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/1863
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem